|
Issue |
Title |
|
Vol 18 |
Generalized Ternary Hom-Derivations and Jensen $\rho$-Functional Equation: Solving and Stability |
Abstract
PDF
|
Zohreh Heydarpour, Khadijeh Ghafarnezhad |
|
Vol 15 |
Generalized t-extensions in Locally Compact Abelian Groups |
Abstract
PDF
|
Ali Akbar Alijani |
|
Vol 5 (2010-2011) |
Generalized Vector Variational-Like Inequalities |
Abstract
PDF
|
Mahboubeh Rezaei, Hamid Gazor |
|
Vol 18 |
Generalized weak $\phi$-contractions in metric and normed interval spaces |
Abstract
PDF
|
Sayed mohamad sadegh Modarres mosadegh, Marzieh Sharifi |
|
Vol 17 |
Generalized weakly symmetric Sasakian manifolds |
Abstract
PDF
|
Vahid Pirhadi, Ghodratallah Fasihi-Ramandi, Shahroud Azami |
|
Vol 10 |
Generalized Weighted Weibull Distribution |
Abstract
PDF
|
Omid Kharazmi |
|
Vol 5 (2010-2011) |
Generalizing Homotopy Analysis Method to Solve System of Integral Equations |
Abstract
PDF
|
Ahmad Shayganmanesh |
|
Vol 11 |
Global analysis of a mathematical model for HIV and Hepatitis C virus co-infection |
Abstract
PDF
|
Morteza Zerehpoush, Hossein Kheiri |
|
Vol 16 |
Global behavior of a second order difference equation with two-period coefficient |
Abstract
PDF
|
Ali Yıldırım, Durhasan Turgut Tollu |
|
Vol 17 |
GN-OPERATORS |
Abstract
PDF
|
Reza Ahmadi, Gholamreza Rahimlou |
|
Vol 3 (2008-2009) |
Goodness of Fit Test and Test of Independence by Entropy |
Abstract
PDF
|
Maryam Sharifdoost, Nader Nematollahi, Einollah Pasha |
|
Vol 18 |
Harary Energy, Complementary Distance Energy and Equienergetic Graphs |
Abstract
PDF
|
Bolle Parvathalu, Keerthi Ganapath Rao Mirajkar, Roopa Subhas Naikar |
|
Vol 16 |
Harmonic univalent functions related to q-derivative based on basic hypergeometric function |
Abstract
PDF
|
shahram Najafzadeh, Zeynab Dehdast, Mohammad Reza Foroutan |
|
Vol 14 |
HERMITE-HADAMARD TYPE INEQUALITIES FOR h-CONVEX FUNCTIONS VIA GENERALIZED FRACTIONAL INTEGRALS |
Abstract
PDF
|
Muhammed Aamir Ali, Hüseyin BUDAK, Mujahid Abbas, Mehmet Zeki Sarikaya, Artion Kashuri |
|
Vol 16 |
HOMOLOGICAL PROPERTIES OF BANACH MODULES ON HOMOGENEOUS SPACES |
Abstract
PDF
|
Mohammad Hossein Sattari, Vahideh Yousefiazar |
|
Vol 5 (2010-2011) |
Homorooty in Rings |
Abstract
PDF
|
Mohammad Hadi Hooshmand, Reza Poorjafary |
|
Vol 10 |
hree step iteration process for two multivalued nonexpansive maps in hyperbolic type spaces |
Abstract
PDF
|
Safeer Hussain Khan |
|
Vol 15 |
Hybrid Fractional Diffusion Problem with Dirichlet Boundary Conditions |
Abstract
PDF
|
Süleyman Çetinkaya, Ali Demir |
|
Vol 7 |
Hybrid Functions Method Based on Radial Basis Functions for Solving Nonlinear Fredholm Integral Equations |
Abstract
PDF
|
Homa Almasieh, Jinoos Nazari Meleh |
|
Vol 18 |
Hybrid Numbers with Hybrid Leonardo Number Coefficients |
Abstract
PDF
|
Elen Viviani Pereira Spreafico, Eudes Antonio Costa, Paula Maria Machado Cruz Catarino |
|
Vol 16 |
Hyers-Ulam stability of some linear operators on a Hilbert space |
Abstract
PDF
|
Mahmood Haji Shaabani, Malihe Farzi Haromi |
|
Vol 10 |
Hyers-Ulam-Rassias Approximation on Lie Algebras |
Abstract
PDF
|
Hassan Azadi Kenary |
|
Vol 14 |
Hyers-Ulam-Rassias stability of a Mixed Type Additive, Quadratic and Cubic functional equations on Banach Lattice With Direct Method |
Abstract
PDF
|
Hassan Azadi Kenary, Houshang Behroozizadeh |
|
Vol 10 |
HYPERCYCLIC OPERATORS ON BANACH SPACES |
Abstract
PDF
|
Panayappan Sethuraman |
|
Vol 2 (2007-2008) |
Hypercyclicity of Some Function Spaces |
Abstract
PDF
|
Bahmann Yousefi |
|
276 - 300 of 791 Items |
<< < 7 8 9 10 11 12 13 14 15 16 > >> |